# SDR DALA2018112986896

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 72,401 hours, 12,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 22-27 AND ROW 30-37. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
